# SDR AALA201904049004

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 14,962 hours, 5,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
